# SDR EIAA97223

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915F
- Make and model: Doug DC-9-15F
- Aircraft serial: 47061
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 148
- Part time: 52,370 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED CORROSION ON THE FUSELAGE FRAME WEB, INNER AND OUTER CHORDS AT BS 148, BETWEEN STRINGERS 16R AND 18R.  REPAIRED BY TRIMMING AWAY THE DAMAGED AREA PER DC9 SRM CHAPTER 53-03-32 REPAIR CONCEPT WITHOUT THE NESTED REPAIR ANGLE.  REPAIRED IAW EVERGREEN INTERNATIONAL AIRLINES ECRA 915-53-026-2.  (X)
